Title: Optimal portfolio selection for cash-flows with bounded capital at risk
Authors: Vyncke, David ×
Goovaerts, Marc
Dhaene, Jan #
Issue Date: Feb-2003
Publisher: Elsevier science bv
Host Document: Insurance: Mathematics & Economics vol:32 issue:1 pages:166-166
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IMa
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.


All items in Lirias are protected by copyright, with all rights reserved.